Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Free Boundary Problems in Controlled Release Pharmaceuticals: II. Swelling- Controlled Release

Donald S. Cohen and Thomas Erneux
SIAM Journal on Applied Mathematics
Vol. 48, No. 6 (Dec., 1988), pp. 1466-1474
Stable URL: http://www.jstor.org/stable/2101760
Page Count: 9
  • Subscribe ($19.50)
  • Cite this Item
Free Boundary Problems in Controlled Release Pharmaceuticals: II. Swelling- Controlled Release
Preview not available

Abstract

A problem in controlled release pharmaceutical systems is formulated and studied. The device modeled is a polymer matrix containing an initially immobilized drug. The release of the drug is achieved by countercurrent diffusion through a penetrant solvent with the release rate being determined by the rate of diffusion of the solvent in the polymer. The mathematical theory yields a free boundary problem which is studied in various asymptotic regimes.

Page Thumbnails

  • Thumbnail: Page 
1466
    1466
  • Thumbnail: Page 
1467
    1467
  • Thumbnail: Page 
1468
    1468
  • Thumbnail: Page 
1469
    1469
  • Thumbnail: Page 
1470
    1470
  • Thumbnail: Page 
1471
    1471
  • Thumbnail: Page 
1472
    1472
  • Thumbnail: Page 
1473
    1473
  • Thumbnail: Page 
1474
    1474